# SDR KCSA201508141038

- Difficulty date: August 14, 2015
- Submitted: August 15, 2015
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 73,445 hours, 12,941 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 2200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME, ZONE 151, BS 2200, JUST IN FRONT OF OUTFLOW VALVE.  GROUNDING STRAP BOLT TO FRAME.
